Volume 9, March 2003
|Page(s)||169 - 196|
|Published online||15 September 2003|
Systems with hysteresis in the feedback loop: existence, regularity and asymptotic behaviour of solutions
Department of Mathematical Sciences,
University of Bath,
Bath BA2 7AY, U.K.; firstname.lastname@example.org. email@example.com.
Revised: 12 November 2002
An existence and regularity theorem is proved for integral equations of convolution type which contain hysteresis nonlinearities. On the basis of this result, frequency-domain stability criteria are derived for feedback systems with a linear infinite-dimensional system in the forward path and a hysteresis nonlinearity in the feedback path. These stability criteria are reminiscent of the classical circle criterion which applies to static sector-bounded nonlinearities. The class of hysteresis operators under consideration contains many standard hysteresis nonlinearities which are important in control engineering such as backlash (or play), plastic-elastic (or stop) and Prandtl operators. Whilst the main results are developed in the context of integral equations of convolution type, applications to well-posed state space systems are also considered.
Mathematics Subject Classification: 45M05 / 45M10 / 47J40 / 93C10 / 93C25 / 93D05 / 93D10 / 93D25
Key words: Absolute stability / asymptotic behaviour / frequency-domain stability criteria / hysteresis infinite-dimensional systems / integral equations / regularity of solutions.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.